# SDR CA100713015

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: DSCA14060
- Condition: Frayed
- Location: Rudder
- Part time: 2,507 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CABLES FOUND FRAYED WHERE THEY EXIT THE TEFLON TUBE AFT OF MOST REAR BULKHEAD, NEAR RUDDER.
